# SDR DALA2020100603304

- Difficulty date: October 4, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 10,869 hours, 993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON FROM 1ST CLASS TO DOOR 3 ON NOT ABLE TO RESET.  CREW REST EMERGENCY LIGHTS ON.  CORRECTIVE ACTION: T/S AND R/R RCCB 102XP, PER A350 A-24-71-57.  EPDS TEST PASSED MESSAGE CLEARED EMERGENCY LIGHTTS OPERATIONS NORMAL.
